KFUPM ePrints

Items where Author is "Hamid, A. K."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Ragheb and, H. A. and Hamid, M. and Hamid, A. K. and Hussein, M. I. (2002) "� Mathieu Function of Argument and Their Applications to the scattering by lossy Elliptic Cylinder". Journal of Applied Computational Electromagnetic Society Journal, 17 (3). pp. 209-217.

This list was generated on Thu Feb 22 23:57:25 2018 AST.